Alabama, 2013

Flash Flooding and Flood in Alabama, May 17 to 18, 2013

May 17 to 18, 2013 · NWS BMX · 14 events in 9 counties and zones

On Friday, May 17th, a slow-moving upper level low was rotating across the mid Mississippi River Valley with an associated surface low over Arkansas and surface trough extending southeastward into Alabama. Warm, moist airflow resulted in widespread showers and thunderstorms across northwest Central Alabama during the day, while stronger thunderstorms developed south of the rain area in a more…

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
$100,000
Crop damage
None recorded
Events
14

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BMX wrote it up.

On Friday, May 17th, a slow-moving upper level low was rotating across the mid Mississippi River Valley with an associated surface low over Arkansas and surface trough extending southeastward into Alabama. Warm, moist airflow resulted in widespread showers and thunderstorms across northwest Central Alabama during the day, while stronger thunderstorms developed south of the rain area in a more unstable airmass. Some of these storms produced large hail. As this area of rain shifted east through the evening hours on Friday, May 17th, additional thunderstorms developed upstream and tracked across east Central Alabama. A mid level short wave rotating around the upper level low interacted with a low level convergent zone and continued moisture transport into the area to focus developing thunderstorms, which then tracked over the same areas for many hours, resulting in flash flooding during the early morning hours on Saturday, May 18th. Precipitable water values were around 1.70 inches, the 99th percentile for normal precipitable water values for that day. Rainfall estimates of three to five inches with localized amounts over eight inches occurred.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before the first event at May 17, 6:01 PM CST, 54 minutes earlier.

Area forecast discussion, May 17, 6:01 PM CST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
701 PM CDT FRI MAY 17 2013

.UPDATE...
FOR 00Z AVIATION.

&&

.DISCUSSION...

UPPER LEVEL TROUGH WILL CONTINUE ITS SLOW EASTWARD PROGRESSION
THROUGH THE NIGHT. FOR THE REMAINDER OF THE AFTERNOON AND EARLY
EVENING...THE AREA OF SHOWERS AND ISOLATED EMBEDDED THUNDERSTORMS
OVER NORTHERN ALABAMA WILL PRODUCE STEADY RAINFALL WITH MORE
ISOLATED TO SCATTERED CONVECTION BEGINNING TO FILL IN AROUND
SOUTHWEST ALABAMA. SUFFICIENT INSTABILITY AND SHEAR REMAIN
SUPPORTIVE OF AN ISOLATED STRONG TO SEVERE THREAT THROUGH THE
EARLY EVENING...OR THE REMAINDER OF THE PEAK HEATING PERIOD.

TONIGHT...WEAKENING INTENSITY BUT SOME DECENT COVERAGE STILL
EXPECTED ACROSS THE NORTHERN HALF OF THE CWA. A SIMILAR SET UP FOR
SATURDAY AND SATURDAY NIGHT...ALTHOUGH THE BETTER COVERAGE WILL
SLIDE INTO EASTERN ALABAMA AS THE UPPER TROUGH SHIFTS FARTHER
EASTWARD.

A FEW SHOWERS POSSIBLE IN EAST ALABAMA ON SUNDAY WITH DRY WEATHER
AREA WIDE SUNDAY THROUGH TUESDAY AS AN UPPER RIDGE BUILDS IN.
ANOTHER SYNOPTIC SYSTEM MOVES INTO THE AREA MID TO LATE WEEK WITH
INCREASING DIURNAL SHOWERS AND THUNDERSTORMS.

TEMPERATURES WILL REMAIN COOL IN THE RAIN SHIELD AREA TOMORROW AND
SUNDAY WITH WARMER HIGHS NEXT WEEK.

88

&&

.AVIATION...
00Z TAF DISCUSSION.

WIDESPREAD SHOWERS AND STORMS HAVE SPREAD OVER MUCH OF CENTRAL
ALABAMA LATE THIS AFTERNOON AHEAD OF A LARGE OUTFLOW BOUNDARY.
TSRA WAS ADDED TO THE SHORT TERM FOR KEET AND KBHM AS THE BOUNDARY
MOVES THROUGH WITH A TEMPORARY WIND SHIFT TO THE NORTHWEST
FOLLOWING THE PASSAGE OF THE BOUNDARY. THE BOUNDARY HAS GONE
THROUGH KTCL...AND THE MAJORITY OF THE TSRA HAS MOVED THROUGH.
HOWEVER...A FEW SHOWERS WILL REMAIN POSSIBLE THROUGH THE EVENING.
FOR KANB...GENERALLY RAIN WILL BE EXPECTED WITH A FEW EMBEDDED
THUNDERSTORMS AND HAVE OPTED TO GO WITH VCTS FOR THAT LOCATION
THROUGH 03Z. THE SOUTHERN LOCATIONS OF KMGM AND KTOI WILL HAVE
LESS OF A CHANCE OF TSRA DEVELOPMENT WITH THE LOSS OF DAYTIME
HEATING...BUT HAVE GONE WITH VCTS FOR THE EARLY EVENING HOURS AT
KMGM AND NO MENTION OF VCTS OR TSRA FOR KTOI AT THIS TIME.

FOR THE REMAINDER OF THE OVERNIGHT HOURS...MVFR CIGS WILL REMAIN
POSSIBLE WITH MOST SHOWERS AND STORMS EXPECTED TO DISSIPATE.

56/GDG

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 17, 6:01 PM CST, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
701 PM CDT FRI MAY 17 2013

ALZ011>015-017>050-190015-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
701 PM CDT FRI MAY 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NUMEROUS SHOWERS AND ISOLATED SEVERE THUNDERSTORMS WILL BE
POSSIBLE THROUGH 10 PM FOR A LARGE PORTION OF CENTRAL
ALABAMA. LOCATIONS ROUGHLY ALONG AND SOUTH OF A LINE FROM
PICKENS TO SHELBY COUNTY...AND FROM THE MISSISSIPPI STATE LINE
EASTWARD TO SHELBY...COOSA...ELMORE...AND MONTGOMERY
COUNTIES...CAN EXPECT NUMEROUS SHOWERS AND THUNDERSTORMS...WITH
ISOLATED SEVERE STORMS EMBEDDED. STRONGER STORMS COULD PRODUCE
DAMAGING WINDS AND LARGE HAIL. HEAVY RAINFALL WITH ANY SLOW MOVING
STORM COULD ALSO RESULT IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MIGHT BE
NEEDED ACROSS NORTHWEST CENTRAL ALABAMA THROUGH EARLY EVENING.

JD/02

In the hours before

Special weather statement, May 17, 5:16 PM CST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
616 PM CDT FRI MAY 17 2013

ALZ032-180000-
HALE AL-
616 PM CDT FRI MAY 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HALE COUNTY UNTIL 700 PM
CDT...

AT 617 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR AKRON...OR 12 MILES NORTHEAST OF EUTAW...MOVING
EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MOUNDVILLE...
  MOUNDVILLE AIRPORT...
  HAVANA...
  ELLIOTS CREEK...
  PHIPPS...

&&

LAT...LON 3294 8773 3295 8775 3298 8775 3301 8767
      3301 8745 3300 8742 3289 8742 3285 8773
      3293 8776
TIME...MOT...LOC 2317Z 255DEG 21KT 3293 8768

GRANTHAM
Special weather statement, May 17, 5:42 PM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
642 PM CDT FRI MAY 17 2013

ALZ040-180030-
DALLAS AL-
642 PM CDT FRI MAY 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DALLAS COUNTY UNTIL 730
PM CDT...

AT 639 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BOGUE CHITTO...OR 11 MILES SOUTHEAST OF
UNIONTOWN...MOVING EAST AT 25 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SELMA...
  SELMONT-WEST SELMONT...
  MARION JUNCTION...
  BOGUE CHITTO...
  ORRVILLE...

&&

LAT...LON 3225 8743 3231 8744 3231 8742 3243 8742
      3244 8742 3252 8691 3227 8687
TIME...MOT...LOC 2342Z 263DEG 20KT 3235 8733

GRANTHAM
Special weather statement, May 17, 5:59 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
659 PM CDT FRI MAY 17 2013

ALZ023-031-032-180100-
GREENE AL-HALE AL-TUSCALOOSA AL-
659 PM CDT FRI MAY 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TUSCALOOSA...NORTHERN
HALE AND NORTHERN GREENE COUNTIES UNTIL 800 PM CDT...

AT 657 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MOUNDVILLE TO UNION...AND
MOVING SOUTHEAST AT 25 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  MOUNDVILLE...
  AKRON...
  EVANSVILLE...
  WEDGEWORTH...
  LITTLE SANDY...

&&

LAT...LON 3299 8809 3302 8777 3318 8763 3301 8736
      3300 8742 3283 8742 3283 8747 3272 8747
      3271 8764
TIME...MOT...LOC 2359Z 307DEG 21KT 3305 8760 3296 8768
          3294 8790

GRANTHAM
Special weather statement, May 17, 6:01 PM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
701 PM CDT FRI MAY 17 2013

ALZ036-037-180045-
COOSA AL-TALLAPOOSA AL-
701 PM CDT FRI MAY 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TALLAPOOSA AND
SOUTHEASTERN COOSA COUNTIES UNTIL 745 PM CDT...

AT 659 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR HIGHWAY 9 AND HIGHWAY 22...OR 8 MILES EAST OF
ROCKFORD...MOVING NORTHEAST AT 25 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  KELLYTON...
  ALEXANDER CITY...
  WIND CREEK STATE PARK...
  JACKSONS' GAP...
  JACKSONS GAP...

&&

LAT...LON 3296 8560 3277 8610 3292 8621 3311 8587
      3310 8570
TIME...MOT...LOC 0001Z 241DEG 20KT 3289 8606

GRANTHAM
Special weather statement, May 17, 6:09 PM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
709 PM CDT FRI MAY 17 2013

ALZ034-035-180100-
BIBB AL-CHILTON AL-
709 PM CDT FRI MAY 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHILTON AND EASTERN BIBB
COUNTIES UNTIL 800 PM CDT...

AT 707 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR CENTREVILLE...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  JEMISON...
  CLANTON...
  TALLADEGA NATIONAL FOREST...
  ASHBY...
  BRIERFIELD IRONWORKS PARK...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3307 8713 3307 8692 3305 8689 3307 8688
      3306 8662 3305 8662 3306 8660 3304 8658
      3282 8660 3289 8714
TIME...MOT...LOC 0010Z 275DEG 20KT 3297 8702

GRANTHAM
Special weather statement, May 17, 6:34 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
734 PM CDT FRI MAY 17 2013

ALZ033-180115-
PERRY AL-
734 PM CDT FRI MAY 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PERRY COUNTY UNTIL 815 PM
CDT...

AT 734 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 7 MILES WEST OF MARION...MOVING EAST AT 20 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MARION...
  JUDSON COLLEGE...
  HAMBURG...
  SPROTT...
  RADFORD...

&&

LAT...LON 3266 8751 3266 8747 3275 8747 3269 8703
      3267 8703 3264 8705 3260 8704 3257 8708
      3254 8708 3249 8711 3249 8722 3258 8752
TIME...MOT...LOC 0035Z 284DEG 17KT 3264 8740

GRANTHAM

The radar

The Birmingham radar (KBMX), 79 km away, was scanning. The volume nearest the first event began at 00:54 UTC.

Open the radar archive at this moment

Event by event

8 flash flood, 3 hail, 2 heavy rain, 1 flood. Local standard time, as filed.

Hail, Perry

When
May 17, 6:55 PM CST
Where
Perry County, Marion
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
32.630, -87.320

Hail, Shelby

When
May 17, 7:50 PM CST
Where
Shelby County, 2.11 mi ENE of Dargin
Measured
0.88 in hail
Reported by
NWS Employee
Coordinates
33.161, -86.736

Hail, Dallas

When
May 17, 8:07 PM CST to 8:20 PM CST
Where
Dallas County, 1.98 mi NE of Selma Skyharbor Arpt
Measured
1 in hail
Reported by
Public
Coordinates
32.390, -87.076

Quarter sized hail fell near Morgan Academy for nearly 15 minutes, covering the ground.

Heavy Rain, Cleburne

When
May 18, 1:30 AM CST to 2:15 AM CST
Where
Cleburne County, 1.45 mi NNW of Beasons Mill
Reported by
911 Call Center
Coordinates
33.548, -85.693

Approximately two to four inches of rainfall across the area resulted in travel problems in and around Mt. Cheaha State Park, including County Road 13, as portions of the road became impassable.

Heavy Rain, Cleburne

When
May 18, 1:30 AM CST to 2:15 AM CST
Where
Cleburne County, 1.6 mi NE of Heflin
Reported by
911 Call Center
Coordinates
33.669, -85.564

Approximately two inches of rainfall across the area led to water covering portions of U.S. Highway 78 northeast of Heflin.

Flash Flood, Randolph

When
May 18, 2:30 AM CST to 8:00 AM CST
Where
Randolph County, 2.39 mi S of Pine Tuckey to 2.94 mi N of Rice Mill
Cause
Heavy Rain
Property damage
$100,000
Reported by
Emergency Manager
Coordinates
33.435, -85.520

Over four inches of rainfall led to road closures and damage in northern Randolph county. Portions of old U. S. Highway 431 near Pineywood Creek and County Road 92 were impassable. A portion of County Road 9 near Lofty was washed away with repairs estimated at $100,000.

Flash Flood, Talladega

When
May 18, 2:30 AM CST to 8:00 AM CST
Where
Talladega County, 1.63 mi NNW of Mc Elderry to 1.2 mi ESE of Jenifer
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
33.502, -85.980

Three to four inches of heavy rainfall across the area resulted in several roads quickly becoming impassable in northern Talladega county, including Campbell Rd, Highway 21, and Granttown Rd in the city of Munford. Heavy rainfall continued, eventually totaling over five inches, further contributing to flooding problems.

Flash Flood, Clay

When
May 18, 2:45 AM CST to 8:45 AM CST
Where
Clay County, 6.7 mi WNW of Dampsey to 6.22 mi WNW of Dampsey
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
33.467, -85.877

Heavy rainfall trained over northern Clay county, dropping over three inches of rainfall over a couple hours. Stream flow into Lake Chinabee rose quickly, flooding the nearby campground and stranding campers as roads into the area were also flooded. Twenty campers and one animal had to be rescued by law enforcement in boats. Water rescues began around 300AM CST per personal accounts of the campers. No injuries were reported. The Lake Chinabee Recreation Area was closed by the U.S. Forest Service in order to repair damage to the campground, roadways, and hiking trails. It is expected to reopen in September 2013.

Flash Flood, St. Clair

When
May 18, 3:00 AM CST to 5:30 AM CST
Where
St. Clair County, 0.27 mi NNW of Seddon to 2.26 mi SSW of Eden
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
33.584, -86.252

Three to four inches of rainfall resulted in numerous roads in and around Pell City and Wattsville becoming impassable, including portions of Dr. John Haynes Dr., Florida Rd., Mt. Moriah Rd., and 19th St.

Flash Flood, Calhoun

When
May 18, 3:00 AM CST to 8:00 AM CST
Where
Calhoun County, 0.89 mi NW of Eastaboga to 1.03 mi ESE of Blue Mtn
Cause
Heavy Rain
Injuries
0 direct, 1 indirect
Reported by
911 Call Center
Coordinates
33.610, -86.029

Four to six inches of rainfall resulted in several roads becoming impassable, including portions of U.S. Highway 78 between Oxford and Eastaboga, and portions of Alabama Highway 21 between Oxford and Munford. All lanes of U.S. Highway 21 south of Oxford were impassable and a stranded motorist was rescued from the high waters. Additionally, during the early afternoon hours on May 18th, a 15 year old male was swept into the swift moving, elevated waters in a culvert and rescued several hundred feet downstream, suffering indirect minor injuries.

Flash Flood, Clay

When
May 18, 5:05 AM CST to 9:30 AM CST
Where
Clay County, 1.49 mi SSE of Dampsey to 1.76 mi NNE of Dampsey
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
33.412, -85.756

As heavy rainfall continued over portions of Clay County overnight, dropping an additional three to four inches of rain to total over 10 inches near Lake Chinabee, flooding worsened and numerous roads in the area became impassable or were washed out, including Abel Rd., Nubbin Creek Rd., Ketchemedoggie Rd., and Good Hope Delta Rd.

Flash Flood, Talladega

When
May 18, 5:40 AM CST to 8:00 AM CST
Where
Talladega County, 1.42 mi NNW of Curry to 0.85 mi WNW of Curry
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
33.500, -86.026

Four to five inches of rainfall across portions of central Talladega County led to numerous roads becoming impassable due to high water, including Coosa St., Ward St., Battle St., Court St., and East St., all in the city of Talladega. In addition, Kelly Springs Rd at Eastaboga Rd was impassable, and U.S. Highway 77 between Talladega and Waldo was impassable.

Flood, Calhoun

When
May 18, 8:44 AM CST to 12:00 PM CST
Where
Calhoun County, 2.29 mi S of Mahlep to 2.27 mi S of Mahlep
Cause
Heavy Rain
Reported by
Public
Coordinates
33.717, -85.878

After heavy rainfall overnight, six to ten inches of standing water surrounded Leatherwood Baptist Church in Saks.

Flash Flood, Randolph

When
May 18, 10:00 AM CST to 11:00 AM CST
Where
Randolph County, 1.54 mi WNW of Rice Mill to 1.03 mi WNW of Rice Mill
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
33.391, -85.523

As a result of three to four inches of rainfall, a culvert along County Road 270 north of Wedowee washed out.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Alabama in 2013Every state in 2013This day in weather historyWarnings in Alabama, May 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 454315, 454340, 454459, 454467, 454468, 454472, 454488, 454505, 454489, 454492, 456036, 456053, 456063, 456064.